Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Zaag, Hatem
On the regularity of the blow-up set for semilinear heat equations. Annales de l'institut Henri Poincaré (C) Analyse non linéaire, 19 no. 5 (2002), p. 505-542
Texte intégral djvu | pdf | Analyses MR 1922468 | Zbl 1012.35039 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=AIHPC_2002__19_5_505_0

Bibliographie

[1] Ball J.M., Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford (Ser. 2) 28 (112) (1977) 473-486.  MR 473484 |  Zbl 0377.35037
[2] Bernoff A.J., Bertozzi A.L., Witelski T.P., Axisymmetric surface diffusion: dynamics and stability of self-similar pinchoff, J. Statist. Phys. 93 (3–4) (1998) 725-776.  MR 1666581 |  Zbl 0951.74007
[3] M.D. Betterton, M.P. Brenner, Collapsing bacterial cylinders, Preprint.
[4] Brenner M.P., Constantin P., Kadanoff L.P., Schenkel A., Venkataramani S.C., Diffusion, attraction and collapse, Nonlinearity 12 (4) (1999) 1071-1098.  MR 1709861 |  Zbl 0942.35018
[5] Bricmont J., Kupiainen A., Universality in blow-up for nonlinear heat equations, Nonlinearity 7 (2) (1994) 539-575.  MR 1267701 |  Zbl 0857.35018
[6] Chapman S.J., Hunton B.J., Ockendon J.R., Vortices and boundaries, Quart. Appl. Math. 56 (3) (1998) 507-519.  MR 1637052 |  Zbl 0958.76014
[7] Deng K., Levine H.A., The role of critical exponents in blow-up theorems: the sequel, J. Math. Anal. Appl. (2000).  MR 1742850 |  Zbl 0942.35025
[8] Fermanian Kammerer C., Merle F., Zaag H., Stability of the blow-up profile of non-linear heat equations from the dynamical system point of view, Math. Annalen 317 (2) (2000) 195-237.  MR 1764243 |  Zbl 0971.35038
[9] Fermanian Kammerer C., Zaag H., Boundedness up to blow-up of the difference between two solutions to a semilinear heat equation, Nonlinearity 13 (4) (2000) 1189-1216.  MR 1767954 |  Zbl 0954.35085
[10] Filippas S., Kohn R.V., Refined asymptotics for the blowup of utΔu=up, Comm. Pure Appl. Math. 45 (7) (1992) 821-869.  Zbl 0784.35010
[11] Filippas S., Liu W.X., On the blowup of multidimensional semilinear heat equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (3) (1993) 313-344.
Numdam |  MR 1230711 |  Zbl 0815.35039
[12] Fujita H., On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α, J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966) 109-124.  Zbl 0163.34002
[13] Giga Y., Kohn R.V., Nondegeneracy of blowup for semilinear heat equations, Comm. Pure Appl. Math. 42 (6) (1989) 845-884.  MR 1003437 |  Zbl 0703.35020
[14] Herrero M.A., Velázquez J.J.L., Blow-up behaviour of one-dimensional semilinear parabolic equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (2) (1993) 131-189.
Numdam |  MR 1220032 |  Zbl 0813.35007
[15] Kato T., Perturbation Theory for Linear Operators, Springer, Berlin, 1995, Reprint of the 1980 edition.  MR 1335452 |  Zbl 0836.47009
[16] Levine H.A., Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Put=−Au+F(u), Arch. Rational Mech. Anal. 51 (1973) 371-386.  Zbl 0278.35052
[17] Merle F., Solution of a nonlinear heat equation with arbitrarily given blow-up points, Comm. Pure Appl. Math. 45 (3) (1992) 263-300.  MR 1151268 |  Zbl 0785.35012
[18] Merle F., Zaag H., Reconnection of vortex with the boundary and finite time quenching, Nonlinearity 10 (6) (1997) 1497-1550.  MR 1483553 |  Zbl 0910.35020
[19] Merle F., Zaag H., Stability of the blow-up profile for equations of the type ut=Δu+|u|p−1u, Duke Math. J. 86 (1) (1997) 143-195.
Article |  Zbl 0872.35049
[20] Merle F., Zaag H., Optimal estimates for blowup rate and behavior for nonlinear heat equations, Comm. Pure Appl. Math. 51 (2) (1998) 139-196.  MR 1488298 |  Zbl 0899.35044
[21] Merle F., Zaag H., A Liouville theorem for vector-valued nonlinear heat equations and applications, Math. Annalen 316 (1) (2000) 103-137.  MR 1735081 |  Zbl 0939.35086
[22] F. Oustry, M.L. Overton, Variational analysis of the total projection for symmetric matrices, 2000.
[23] Soner H.M., Souganidis P.E., Singularities and uniqueness of cylindrically symmetric surfaces moving by mean curvature, Comm. Partial Differential Equations 18 (5–6) (1993) 859-894.  MR 1218522 |  Zbl 0804.53006
[24] Velázquez J.J.L., Higher-dimensional blow up for semilinear parabolic equations, Comm. Partial Differential Equations 17 (9–10) (1992) 1567-1596.  MR 1187622 |  Zbl 0813.35009
[25] Velázquez J.J.L., Classification of singularities for blowing up solutions in higher dimensions, Trans. Amer. Math. Soc. 338 (1) (1993) 441-464.  MR 1134760 |  Zbl 0803.35015
[26] Velázquez J.J.L., Estimates on the (n−1)-dimensional Hausdorff measure of the blow-up set for a semilinear heat equation, Indiana Univ. Math. J. 42 (2) (1993) 445-476.  Zbl 0802.35073
[27] H. Zaag, One-dimensional behavior of singular N-dimensional solutions of semilinear heat equations, Preprint, 2001.  MR 1888872
Copyright Cellule MathDoc 2014 | Crédit | Plan du site